Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 16, NWS Wichita, KS

April 20, 2005Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 20, 2005, 8:44 PM CDT for Reno County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2005, 8:44 PM CDT (01:44 UTC)
Expired
Apr 20, 2005, 9:45 PM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Reno County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2678 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 210144
SVRICT
KSC155-210245-
/O.NEW.KICT.SV.W.0016.050421T0144Z-050421T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
844 PM CDT WED APR 20 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 945 PM CDT.

* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 8 MILES WEST OF PRETTY PRAIRIE...OR ABOUT 8
  MILES NORTH OF KINGMAN...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BUHLER...HAVEN...HUTCHINSON...PARTRIDGE...PRETTY PRAIRIE...SOUTH
  HUTCHINSON...HUTCHINSON AIRPORT

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...

LAT...LON 3774 9830 3777 9774 3815 9772 3809 9799

$$

/KETCHAM
3 follow-up statements
000 
WWUS53 KICT 210205
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT WED APR 20 2005

KSC155-210245-
/O.CON.KICT.SV.W.0016.000000T0000Z-050421T0245Z/
RENO KS-
905 PM CDT WED APR 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN RENO COUNTY
UNTIL 945 PM CDT...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR PRETTY PRAIRIE...OR 15 MILES
NORTHEAST OF KINGMAN...AND MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR PRETTY PRAIRIE BY  855 PM CDT.
  NEAR HAVEN BY  930 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3774 9830 3777 9774 3815 9772 3809 9799

$$

/SEDLOCK
000 
WWUS53 KICT 210220
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
920 PM CDT WED APR 20 2005

KSC155-210245-
/O.CON.KICT.SV.W.0016.000000T0000Z-050421T0245Z/
RENO KS-
920 PM CDT WED APR 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN RENO COUNTY
UNTIL 945 PM CDT...

AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES NORTH OF PRETTY PRAIRIE...OR 15
MILES NORTH OF KINGMAN...AND MOVING NORTH AT 5 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
RENO COUNTY...INCLUDING THE TOWN OF PRETTY PRAIRIE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3774 9830 3777 9774 3815 9772 3809 9799

$$

/SEDLOCK
000 
WWUS53 KICT 210242
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
942 PM CDT WED APR 20 2005

KSC155-210252-
/O.EXP.KICT.SV.W.0016.000000T0000Z-050421T0245Z/
RENO KS-
942 PM CDT WED APR 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RENO COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 937 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
WEDNESDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3774 9830 3777 9774 3815 9772 3809 9799

$$

/SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 4:58 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Apr 20, 4:58 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT WED APR 20 2005

.MESO UPDATE...

DRYLINE NOW APPEARS TO BE RETREATING TO THE WEST VIA LATEST RADAR
AND SATELLITE TRENDS. IF THIS CONTINUES THEN OUR SMALL WATCH AREA
FOR SOUTH CENTRAL KS WILL LIKELY BE CANCELED EARLY, AS STORMS WILL
HAVE A DIFFICULT TIME SURVIVING EAST OF THE WESTWARD RETREATING
DRYLINE. THIS DRYLINE ACTIVITY SHOULD DIMINISH A HOUR OR TWO AFTER
SUNSET AS BOUNDARY LAYER COOLS FROM LOSS OF DAYTIME HEATING. WE WILL
CONTINUE TO MONITOR TRENDS IN THIS AREA.

15/JAKUB

--------------------------------------------------------------------
329 PM CDT WED APR 20 2005

.PREVIOUS DISCUSSION...

TONIGHT
WATER VAPOR IMAGERY SHOWS A COUPLE WAVES MOVING THROUGH THE
SOUTHWEST UPPER FLOW REGIME THAT WERE SAMPLED NICELY BY PROFILER
NETWORK. WAVE ONE WAS MOVING ACROSS W TEXAS WITH SECOND MORE
VIGOROUS WAVE MOVING EAST INTO THE FOUR CORNERS REGION. WAVE ONE
MOVING ACROSS W TEXAS HAS CAUSED SURFACE WINDS TO BACK SOME WHICH
SHOULD INCREASE THE MOISTURE CONVERGENCE ALONG THE DRYLINE FOR LATE
THIS AFTERNOON INTO THE EVENING HRS. THE DRYLINE CURRENTLY EXTENDS
FROM PRATT SOUTHWESTWARD INTO THE TX PANHANDLE. OUR LOCAL
WORKSTATION ETA MODEL INDICATES SOME ISOLATED TO WIDELY SCATTERED
CONVECTION DEVELOPING ALONG THE DRYLINE WHICH LOOKS PLAUSIBLE, AS
LATEST VISIBLE SATELLITE IMAGERY SHOWS SOME CUMULUS DEVELOPMENT
ALONG THE DRYLINE. ANY DRYLINE ACTIVITY WILL HAVE A DECENT CHANCE OF
REACHING SEVERE LIMITS AS INSTABILITY IS HIGHER TDY COMPARED TO
YESTERDAY. RUC MODEL SHOWS A WEAKNESS IN THE CAP OVER SOUTH CENTRAL
KS, SO IF STORMS CAN DEVELOP THEY WILL HAVE THE BEST SURVIVAL CHANCE
IN THAT AREA. ANY ACTIVITY THAT DEVELOPS SHOULD DIMINISH A FEW HRS
AFTER SUNSET AS BOUNDARY LAYER COOLS.

THE SECOND MORE VIGOROUS WAVE WILL MOVE INTO EASTERN COLORADO
TONIGHT. THIS WILL CAUSE STRONG ISENTROPIC LIFT TO OCCUR AS LOW
LEVEL JET INCREASES. LOOKS LIKE CONVECTION WILL START OUT IN
SOUTHWESTERN NEBRASKA THIS EVENING, THEN QUICKLY SPREAD
EAST/SOUTHEAST ALONG THE 850MB FRONTAL BOUNDARY IN NORTHERN KS
OVERNIGHT. WILL CARRY HIGHEST POPS IN NORTHERN SECTIONS OF CWA WHICH
SHOULD BE CLOSER TO 850MB BOUNDARY. COULD SEE SOME CONVECTION
DEVELOP A BIT FURTHER SOUTH IN CONJUNCTION WITH STRONG ISENTROPIC
LIFT ALONG 310K GRADIENT.

THUR-FRI
WE SHOULD SEE LOW CLOUDS AGAIN EARLY IN THE MORNING ON THUR BUT THEY
SHOULD QUICKLY ERODE FROM WEST TO EAST, AS WESTERLY FLOW IN THE LOW
LEVELS PUSHES DRIER AIR IN FROM WESTERN KS. PRECIP CHANCES WILL BE
HIGHER ACROSS EASTERN KS THURSDAY WHERE DEEPER MOISTURE WILL
RESIDE. AS A RESULT, SEVERE WEATHER CHANCES WILL BE SHIFTED EAST
ACCORDINGLY. HEADING INTO FRIDAY THE UPPER LEVEL WAVE WILL BE
POSITIONED OVER NORTHEAST KS EARLY IN MORNING, BUT THEN SHOULD BE
SHUNTED SOUTHEAST AS A KICKER SYSTEM DIVES SOUTH ACROSS THE NORTHERN
PLAINS. WE WILL HOLD ONTO SOME SMALL RAIN SHOWER CHANCES FOR FRIDAY
AS MID LEVEL MOISTURE COULD BE SQUEEZED OUT. FRI TEMPS WILL BE SOME
15-20 DEGREES COOLER COMPARED TO TDYS VALUES WITH BREEZY NORTH WINDS
SETTING UP OVER REGION.

SAT
COOL SURFACE HIGH PRESSURE WILL BE OVER THE AREA WITH TEMPS COMING
IN COOLER THAN AVERAGE FOR DAYTIME HIGHS, AND PLENTY OF SUNSHINE
EXPECTED.

EXTENDED: SUN-WED
NEXT SYSTEM SLATED TO AFFECT KS ON MONDAY WITH TEMPS COOLING OFF A
BIT THERE AFTER.

DEEP TROUGH AXIS CURRENTLY LOCATED ALONG 140W IN THE EASTERN PACIFIC
WILL DEVELOP A CLOSED SYSTEM OFF THE COAST OF CALIFORNIA, WHICH
SHOULD THEN TRAVERSE EAST ACROSS THE ROCKIES COME SUNDAY. WILL KEEP
GOING POPS FOR LATE SUNDAY NIGHT INTO MONDAY AS SYSTEM APPROACHES,
AND STAY WITH OUR DRY CONDITIONS FOR TUES/WED TIME FRAME AT THIS
JUNCTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    63  80  49  64 /  20  20  10  20
HUTCHINSON      62  78  47  62 /  30  20  10  20
NEWTON          63  79  48  62 /  30  30  10  20
ELDORADO        63  80  49  63 /  30  30  10  20
WINFIELD-KWLD   63  81  50  65 /  20  20  10  20
RUSSELL         59  75  43  59 /  30  20  20  20
GREAT BEND      59  76  44  60 /  30  20  10  20
SALINA          61  77  46  59 /  40  30  20  20
MCPHERSON       61  78  47  61 /  30  20  10  20
COFFEYVILLE     63  81  52  65 /  20  30  30  20
CHANUTE         63  80  51  63 /  30  30  30  20
IOLA            63  80  50  62 /  30  40  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

15/JAKUB
Hazardous weather outlook, Apr 20, 4:02 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT WED APR 20 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-211200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
402 PM CDT WED APR 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED STRONG TO SEVERE STORM COULD DEVELOP ALONG THE DRYLINE, AND
AFFECT PORTIONS OF SOUTH CENTRAL KANSAS THIS EVENING. THE AREAS
GREATEST AT RISK WILL BE FOR LOCATIONS WEST OF A HUTCHINSON, TO
ARGONIA LINE. IF STORMS CAN MOVE INTO THIS AREA, LARGE HAIL WOULD BE
THE MAIN SEVERE WEATHER THREAT. MEANWHILE, ADDITIONAL THUNDERSTORMS
ARE EXPECTED TO DEVELOP ACROSS NORTHERN KANSAS LATER THIS EVENING,
AND COULD MOVE ACROSS MUCH OF THE AREA OVERNIGHT. SOME OF THIS
ACTIVITY COULD REACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLY AFFECTING CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY LINGER INTO THURSDAY MORNING, GENERALLY EAST OF
I-35.  THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE AFTERNOON
ALONG THE DRYLINE AND SWEEP ACROSS SOUTHEAST KANSAS DURING THE
AFTERNOON AND EARLY EVENING.  SEVERE THUNDERSTORMS ARE MOST LIKELY
EAST OF I-35.  THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.  HOWEVER AN ISOLATED TORNADO IS POSSIBLE BEFORE THE STORMS
DEVELOP INTO A LINE.  THUNDERSTORMS ARE ALSO IN THE FORECAST FROM
SUNDAY NIGHT THROUGH MONDAY.  IT IS TOO EARLY TO SPECULATE ON HOW
STRONG THESE STORMS MIGHT BE.

.SPOTTER INFORMATION STATEMENT...
THERE IS A SMALL CHANCE THAT SPOTTER ACTIVATION WOULD BE NEEDED THIS
EVENING, WEST OF A LINE FROM HUTCHINSON TO ARGONIA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

HOWERTON/JAKUB

In the hours before

Special weather statement, Apr 20, 7:52 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT WED APR 20 2005

KSZ067-082-210130-
KINGMAN-RENO-
752 PM CDT WED APR 20 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 8 MILES NORTHEAST OF SAWYER...OR 12 MILES
SOUTHEAST OF PRATT...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/KETCHAM
Local storm report, Apr 20, 8:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
801 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             1 E GREAT BEND          38.36N 98.79W
04/20/2005  3.00 INCH        BARTON             KS   TRAINED SPOTTER

            VEHICLE AND ROOF DAMAGE.

&&

BRW
Local storm report, Apr 20, 8:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
804 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             1 N GREAT BEND          38.38N 98.81W
04/20/2005  1.00 INCH        BARTON             KS   TRAINED SPOTTER

            VEHICLE DAMAGE AT 10TH AND FRY RD.

0755 PM     HAIL             5 NE GREAT BEND         38.41N 98.74W
04/20/2005  1.75 INCH        BARTON             KS   TRAINED SPOTTER

&&

BRW
Special weather statement, Apr 20, 8:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT WED APR 20 2005

KSZ067-082-210200-
KINGMAN-RENO-
825 PM CDT WED APR 20 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES...

AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PENALOSA...OR 11 MILES NORTHWEST OF
KINGMAN...AND MOVING NORTHEAST AT 25 MPH.

A SECOND AREA OF STRONG THUNDERSTORMS WILL MOVE INTO WESTERN KINGMAN
COUNTY AFTER 830 PM CDT. THESE STORMS WERE ALSO MOVING NORTHEAST AT
25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED
WITH THESE STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/SEDLOCK
Local storm report, Apr 20, 8:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             5 SW HOISINGTON         38.46N 98.84W
04/20/2005  1.75 INCH        BARTON             KS   TRAINED SPOTTER

&&

BRW
Local storm report, Apr 20, 8:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             2 S HOISINGTON          38.49N 98.78W
04/20/2005  0.25 INCH        BARTON             KS   TRAINED SPOTTER

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:33 PM CDTSevere Thunderstorm WarningICTBarton57 min
Apr 20, 8:28 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth62 min
Apr 20, 9:01 PM CDTSevere Thunderstorm WarningICTLincoln, Russell59 min
Apr 20, 10:05 PM CDTSevere Thunderstorm WarningICTHarper55 min
Apr 20, 10:10 PM CDTSevere Thunderstorm WarningICTHarvey50 min
Apr 20, 10:40 PM CDTSevere Thunderstorm WarningICTSumner65 min
Apr 21, 5:13 PM CDTSevere Thunderstorm WarningICTNeosho62 min
Apr 21, 5:28 PM CDTSevere Thunderstorm WarningICTLabette32 min
Apr 21, 5:54 PM CDTTornado WarningICTNeosho51 min
Apr 21, 6:27 PM CDTTornado WarningICTLabette33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.